Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 582, NWS Norman, OK

July 3, 2016Archer County, Clay County, Wichita County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Jul 3, 2016, 7:00 PM CDT for Archer County, Clay County, Wichita County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2016, 7:00 PM CDT (00:00 UTC)
Expired
Jul 3, 2016, 7:45 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Archer County, TX, Clay County, TX, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 83 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 7:10 PM CDTHAIL 14 N Lake Arrowhead, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 6:27 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2151 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

250 
WUUS54 KOUN 040000
SVROUN
TXC009-077-485-040045-
/O.NEW.KOUN.SV.W.0582.160704T0000Z-160704T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT SUN JUL 3 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WICHITA COUNTY IN NORTHERN TEXAS...
  WESTERN CLAY COUNTY IN NORTHERN TEXAS...
  NORTHEASTERN ARCHER COUNTY IN NORTHERN TEXAS...

* UNTIL 745 PM CDT

* AT 700 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES SOUTHWEST OF JOLLY TO NEAR ARCHER CITY...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHEASTERN WICHITA FALLS...HENRIETTA...ARCHER CITY...PETROLIA...
  SCOTLAND...DEAN...WINDTHORST...JOLLY AND LAKE ARROWHEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3356 9875 3397 9841 3403 9810 3402 9809
      3360 9830
TIME...MOT...LOC 0000Z 236DEG 29KT 3383 9844 3363 9862 

HAIL...1.00IN
WIND...60MPH
 
$$

11
2 follow-up statements
646 
WWUS54 KOUN 040024
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
724 PM CDT SUN JUL 3 2016

TXC485-040033-
/O.CAN.KOUN.SV.W.0582.000000T0000Z-160704T0045Z/
WICHITA TX-
724 PM CDT SUN JUL 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WICHITA COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3358 9855 3398 9832 3402 9815 3403 9811
      3402 9810 3360 9831 3360 9833
TIME...MOT...LOC 0023Z 273DEG 24KT 3384 9834 3366 9845 

$$

TXC009-077-040045-
/O.CON.KOUN.SV.W.0582.000000T0000Z-160704T0045Z/
CLAY TX-ARCHER TX-
724 PM CDT SUN JUL 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN CLAY AND EAST CENTRAL ARCHER COUNTIES...

AT 723 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR JOLLY TO NEAR SCOTLAND...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HENRIETTA...SCOTLAND...DEAN...WINDTHORST...JOLLY AND LAKE ARROWHEAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3358 9855 3398 9832 3402 9815 3403 9811
      3402 9810 3360 9831 3360 9833
TIME...MOT...LOC 0023Z 273DEG 24KT 3384 9834 3366 9845 

HAIL...1.00IN
WIND...60MPH
 
$$

11
913 
WWUS54 KOUN 040038
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT SUN JUL 3 2016

TXC009-077-040048-
/O.EXP.KOUN.SV.W.0582.000000T0000Z-160704T0045Z/
CLAY TX-ARCHER TX-
738 PM CDT SUN JUL 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLAY AND EAST CENTRAL
ARCHER COUNTIES WILL EXPIRE AT 745 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
CENTRAL AND NORTHEAST CLAY COUNTY UNTIL 8 PM.

LAT...LON 3358 9855 3398 9832 3402 9815 3403 9811
      3402 9810 3360 9831 3360 9833
TIME...MOT...LOC 0036Z 236DEG 29KT 3384 9834 3366 9845 

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:33 PM CDT, 27 minutes earlier.

Area forecast discussion, Jul 3, 6:33 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
633 PM CDT SUN JUL 3 2016

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
Strong/severe thunderstorms have formed along a weak frontal
system from near KOUN northeast to KTUL and beyond. Additional
storms have begun to form along a surface trough from KOUN
southwest to KSPS and KABI. This assembly of storms is expected to
move slowly toward the southeast (while individual storms mostly
move toward the east).

A layer of stratus is forecast to move south from Kansas into
central and northern Okalhoma, bringing mainly MVFR ceilings,
although a few hours of IFR could happen, especially at KPNC.
There is also a chance that thunderstorms, now over the High
Plains, may affect KSPS-KHBR toward sunrise, but the chance is
rather low.

&&

.PREV DISCUSSION... /issued 337 PM CDT SUN JUL 3 2016/

DISCUSSION...
Severe storms will be possible across central and southern parts
of CWA through at least mid-evening. Along with a primary impact
potential for damaging wind gusts with strongest storms, there
will be a heavy rain and flash flood threat especially this
evening across southeast portions of Oklahoma. Coverage and high
flash flood guidance values, covering an area that has not see
much rain recently, will preclude flood watch.

Convective potential will remain tomorrow mainly across the Red
River Valley near stalled frontal boundary. Again, damaging wind
gusts and heavy rain will be the primary concerns. Each day of the
coming week will see a chance for at least isolated storm activity
as models slower and less aggressive with building ridge. Chances
increase a bit late in the week with a potential week front making
its way south from the Central Plains.

Heat will be a concern this week, with several locations seeing
near and above 105 heat index values this afternoon. No
significant cooling expected for tomorrow and outside of
northwest and west-central Oklahoma, dewpoints are expected to be
as high or higher next few days. This has resulted in a Heat
Advisory for all but far northern and western Oklahoma through
Tuesday. This advisory may be expanded in space/time Tuesday into
mid-week as confidence increases on hotter temperatures spreading
farther north. Drier air over far western Oklahoma will likely
keep those locations with heat indices closer to dry bulb temps.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  94  75  96 /  40  10  10  10
Hobart OK         71  98  75 101 /  10  10  10  20
Wichita Falls TX  76  99  78 101 /  30  20  20  10
Gage OK           65  96  71 100 /   0  10  10  20
Ponca City OK     67  91  76  97 /  30   0  10  20
Durant OK         77  93  76  95 /  60  30  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT Tuesday for OKZ018>020-023>032-
     037>048-050>052.

TX...Heat Advisory until 8 PM CDT Tuesday for TXZ084>090.

&&

06/10/23
Hazardous weather outlook, Jul 3, 11:51 AM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1151 AM CDT SUN JUL 3 2016

OKZ004>048-050>052-TXZ083>090-041000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1151 AM CDT SUN JUL 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS MUCH OF CENTRAL AND EASTERN OKLAHOMA. THE SLIGHT
RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM STILLWATER TO EL
RENO TO LAWTON TO WICHITA FALLS TEXAS. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ABOUT MID-AFTERNOON ALONG THE NORTHWEST PARTS
OF THE SLIGHT RISK AREA...THEN ADVANCE SOUTHEAST THROUGH THIS
EVENING. THE RISK OF SEVERE THUNDERSTORMS WILL EXTEND FROM ABOUT 3
PM TO 11 PM. THE PRIMARY RISK FROM THE STORMS WILL BE DAMAGING
WIND GUSTS...WHILE FLOODING RAIN AND HAIL WILL ALSO BE POSSIBLE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM
3 PM TO 11 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY FOR
PORTIONS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND ADJACENT
PARTS OF WESTERN NORTH TEXAS. SUPPORTED BY A WEAK SURFACE
LOW...SCATTERED THUNDERSTORMS MOVING EAST...OFF THE TEXAS
PANHANDLE...WILL MOVE INTO FAR WESTERN AND SOUTHWESTERN OKLAHOMA
THROUGH THE MID TO LATE AFTERNOON HOURS. DAMAGING WIND GUSTS...AND
HAIL ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. THUNDERSTORM
CHANCES WILL LINGER THROUGH THE OVERNIGHT INTO TUESDAY.

.HEAT...
TEMPERATURES WILL CONTINUE TO GRADUALLY INCREASE THIS WEEK. BY
MIDWEEK...HEAT INDICES MAY APPROACH THE 100 TO 107 DEGREE RANGE
ACROSS THE REGION EACH AFTERNOON.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jul 3, 6:13 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
613 PM CDT SUN JUL 3 2016

TXZ086-089-090-032345-
CLAY TX-ARCHER TX-WICHITA TX-
613 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...NORTHEASTERN
ARCHER AND SOUTHEASTERN WICHITA COUNTIES UNTIL 645 PM CDT...

AT 612 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHEAST OF WICHITA FALLS TO 8 MILES EAST OF HOLLIDAY...
MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...PETROLIA...DEAN...JOLLY...
SHEPPARD AFB AND LAKESIDE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3375 9869 3411 9840 3402 9815 3378 9835
TIME...MOT...LOC 2312Z 250DEG 18KT 3395 9844 3384 9856

11
Special weather statement, Jul 3, 6:19 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT SUN JUL 3 2016

OKZ028-040-032345-
MCCLAIN OK-GARVIN OK-
619 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN AND
NORTHWESTERN GARVIN COUNTIES UNTIL 645 PM CDT...

AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
LINDSAY...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3468 9758 3478 9767 3512 9762 3490 9724
TIME...MOT...LOC 2318Z 214DEG 31KT 3479 9760

11
Special weather statement, Jul 3, 6:25 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT SUN JUL 3 2016

OKZ044-045-TXZ090-040000-
COTTON OK-JEFFERSON OK-CLAY TX-
625 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...
NORTHWESTERN JEFFERSON AND NORTHEASTERN CLAY COUNTIES UNTIL 700 PM
CDT...

AT 624 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR ADDINGTON TO 3 MILES NORTHEAST OF BYERS...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WAURIKA...RYAN...BYERS...HASTINGS...ADDINGTON...
SUGDEN AND SOUTHEASTERN WAURIKA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3408 9832 3429 9807 3429 9759 3396 9800
TIME...MOT...LOC 2324Z 272DEG 19KT 3424 9794 3411 9816

11
Local storm report, Jul 3, 6:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             3 E HARRAH              35.49N 97.11W
07/03/2016  E1.00 INCH       LINCOLN            OK   PUBLIC

&&

FM
Special weather statement, Jul 3, 6:44 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT SUN JUL 3 2016

TXZ089-040015-
ARCHER TX-
644 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARCHER COUNTY UNTIL 715
PM CDT...

AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF LAKE KICKAPOO...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ARCHER CITY...SCOTLAND...WINDTHORST AND LAKE KICKAPOO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3371 9885 3380 9843 3354 9842 3350 9879
TIME...MOT...LOC 2342Z 254DEG 23KT 3361 9874

11
Local storm report, Jul 3, 6:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             4 ENE NOBLE             35.16N 97.33W
07/03/2016  E1.00 INCH       CLEVELAND          OK   NWS EMPLOYEE

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:21 PM CDTSevere Thunderstorm WarningOUNClay39 min
Jul 3, 7:41 PM CDTSpecial Weather StatementOUNClay34 min
Jul 3, 7:55 PM CDTSevere Thunderstorm WarningOUNClay33 min
Jul 3, 8:15 PM CDTSevere Thunderstorm WarningOUNArcher, Clay45 min
Jul 4, 1:45 AM CDTSpecial Weather StatementOUNClay30 min
Jul 4, 2:51 AM CDTSpecial Weather StatementOUNClay39 min
Jul 4, 3:21 AM CDTSpecial Weather StatementOUNClay39 min
Jul 4, 5:10 PM CDTSpecial Weather StatementOUNWichita35 min
Jul 4, 5:18 PM CDTSpecial Weather StatementOUNKnox27 min
Jul 4, 5:49 PM CDTSpecial Weather StatementOUNWichita26 min
Jul 4, 6:01 PM CDTSevere Thunderstorm WarningOUNWichita44 min
Jul 4, 6:17 PM CDTAreal Flood AdvisoryOUNWichita3 hr
Jul 4, 6:33 PM CDTSevere Thunderstorm WarningOUNArcher42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.